# SDR F3LA98060

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 888-892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON STRINGER 26L, BS 888-892, LBL 13, WL 163.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-10-2, 51-30-2 AND 53-10-3.  (M)
